# SDR CA100917004

- Difficulty date: September 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 3716261R
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR RT HINGE FITTING FOUND CRACKED.
